# SDR VJ9800333

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 991556531
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER BEAM AFT PAX ENTRY DOOR CUT OUT OF LIMITS IAW DC-9 SRM 52-01 FIG 1.  REMOVED AND REPLACED 9915565-31 LOWER BEAM IAW DC-9 SRM 51-10-4, 51-30-1, 51-10-3, AND DC9 OHM 52-63-1.
